any help, or stories regarding this would be much appreciated!! Thanks!
Yes for me that also happened lots of weight gain. Since stopping the lrotab have lost 25lbs. go figure
thanks sooo much for your response....i love hearing that others are experiencing the same thing....i could never undedrstand it before, i always thought opiates would cause weight loss, but i guess iots different for everyone, but this theory is making more and more sense to me....this may sound sad to some, but hearing that getting clean will probably help drop the weight gain as well, excites me and motivates me even more......kimrenee, is it like you have more motivation to exerc ise and care more about what u eat, or literally u have not really changed anything, i have read that oncde the liver doesnt have to focus so much on toxins it can go back to focusing more on breaking down fat and helping with your metabolism????? how long have u benmnn clwean, or how long did it take to lose the 25 lbs....i gained mine fast, so im hoping it comes off fast
@gatsybygirl..... I have no scientific proof but only going on self experience on this question.. I used to model and lived that hollywood beverly hills life and was in the best shape of my life. I did a ton of drugs and shut down bars rock and roll style but as soon as I touched an opiate it was game over. I got obsessed with Norco 10/325. I went on a four year binge and got up to 50 pills a day. Fact one.. I ate and ate and ate and didnt care because of the feeling of the pill... Fact two.. the pill most def gives you water weight at the least and puffs your body and face up. I gained 95 pounds with no exercise and just literally staying inside and eating. I went to a 10 day detox rehab and I swear to you ten days after taking my last dose I lost atleast 40 pounds doing NOTHING!! Now I am fired up and on a mission. So in a nutshell my answer is not just yes but hell yes you gain weight on opiates. xoxo
I went through the same thing and I am a man so it is easier for me to drop weight I have lost 8 pounds over the last 2 months.
For me the weight gain occured because even if I wasn't using eating late at night will put weight on you. I would spend all day feeding my addiction and that night feeding my belly with a huge meal. I defenitaly think you can lose weight after you come off pain meds but you also have to eat right and get exercise. You may not gain weight without a healthy diet and exercise but you will likely not lose any. Don't eat after 600 pm....Good Luck
thank you so much for your response.....it really inspires me to quit and stay off.......i should want to quit for my health and all, but to be honest I want to get back my old life and body! i have tried lose weight on pills and its super hard....im convinced with diet and exercise and being clean will make it much easier.......thanks and good work....so u lost 40 pounds in 10 days, or did i read that wrong?
In REHAB!! Is that crazy?? All I did was sit in a room for ten days and hear jail stories and when I came out my face was back to normal and I weighed myself and lost 40 pounds!! I am sure if I did research I would find that opiates balote you but mainly for me I loved eating on opiates because I was so into my body for so long it felt good to just let go lol. Direct msg me if you want to talk more personally, I would love to share my stories with you and perhaps help you. Everything is going to be okay I promise. Look forward to hearing from you. xoxo
Yes absolutley, I gained 65 pounds due to opiates and not exercising. I didn't eat more but the opiates slowed my metabolism down to a crawl. Since I quit 1 year ago I have lost 70 pounds and I am in better shape then before my accident. Albeit it wasn't just quitin-oxys I went back to the gym and worked my butt off (literally)..
I lost weight- I looked skeletal. When I am on that crap I just can't eat. I ve put on about 5 pounds since I quit.
During the time I was using the meds my doctor keep close tabs on my weight and had me drink supplements.
I think it affects each person differently
Thanks for sharing guys....it really helps.......so quitinoxys-does opiates slow your metabolism?
for me too, it only makes sense....this justreally excites me to quit and I feel that knowing i will drop wait once i get to the other side will make it easier for me to get there
Just remember you still need to eat right and exercise after awhile your body will get back to normal.
In my experience absolutely.I've been clean almost2months lost 18
Lbs. So far
nice the more of these stories i heaqr, the more inspired i am to quit the pills and drop the weighjt that came with it....i will keep track of it on my profile
In my experience it does cause weight gain. In the past year and a half (been taking opiates for over 10 years, but recently I got out of control) I have gained about 25 pounds. Mostly because I wasn't eating during the day because heaven forbid I actually eat something and possibly interfere with the high I was chasing that I wasn't getting anymore. Then when night time rolled around I was starving and then would pig out. When you are really hungry it seems like it takes to long to cook something so I would run and get fast food. I am beginning a taper process as well, and included in that I am trying to make myself eat breakfast every day now.
well, i never gained wait as ididn't eat as muchor often...BUT
I did lose abuot 20 pounds during detox...that was kinda coool and maybe one more insentive to stop?
how long did you detox last?
once it took me two weeks to get back to eating...
Late commer...just wanted to post...
This was a really good thread I thought. I was trying to find out if opiates slowed metabolism. I had been taking hydrocodone for about three years daily. It took it's toll on many aspects of my life. Everyday, my waking thought was pills, hour or so later...more pills...so on and so forth throughout EVERY day! I was spending 600-1100 dollars a month on pills and the process in which I was aquiring them. I got out of shape, behind financially, became an emotional zombie, always irritable, body bloted and weak...then it got bad. I lost my family...the people I loved more than life itself. That was my brick wall. I quit cold turkey...it was horrible at first. The first week is seemingly unbearable...it will definately test your willingness to quit. After that, I began coming back. Waking up with no pains and stiffness, able to get immediately out of bed and start my day. I'm losing weight, my finances are back under control, I have real emotions based on real circumstances again, and I got my family back! If anyone is struggling with opiates, especially if they are not prescribed, I employ you to rid your life of this toxin, so you may enjoy what you have left. One week, it's hell, but at the point I was at, three months of detox would have been well worth it. Thanks for reading...good luck...God Bless!
I actually lost a ton of weight because we all know that food is an opiate high inhibitor. I would take pills when I woke up, have a small breakfast or sometimes skip it, have a small lunch (NEVER past 1 p.m.) then go home, get high again and eat whatever I had. On top of the fact I am an avid runner, i.e., my body was not obtaining the calories I needed, I became grotesque looking. I'm embarrassed to see pictures of myself a couple of years ago, I looked like a waifer thin supermodel...BUT I AM A MAN!
Yep...Me too - I got up to the heaviest I'd been in my life during my last (final) run on Norco. Just like everyone else has said - I'd just sit around, no motivation to exercise or do much else. I didn't want to eat before I took my pills (didn't want anything to lessen the high), so I'd have my FIRST meal of the day around 4 in the afternoon, and would eat constantly until I went to bed.